Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  C*-Algebra Extension Theory and Duality
 
 
Title: C*-Algebra Extension Theory and Duality
Author: Higson, N.
Appeared in: Journal of functional analysis
Paging: Volume 129 (1995) nr. 2 pages 15 p.
Year: 1995
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands